I am on the editorial board of Advances in Geometry. I served on the editorial board of the Central European Journal of Mathematics (2009--2014) until the decisions of the publisher led most of the editorial board to resign. The old board of CEJM started the new European Journal of Mathematics and I serve on its board.
Lectures in the CIMPA/TUBITAK/GSU summer school, June 2014 (Notes)
Lecture in the Gokova Geometry and Topology Conference, May 2014. Notes together with Jack Huizenga (Notes)
Lectures in Warsaw Poland on homogeneous varieties, December 2013
Lectures at the Utah School on birational geometry and moduli spaces, June 2010 (Notes)
Papers and preprints:
Comments, corrections and
suggestions are always welcome.
The ample cone of the moduli spaces of sheaves on the plane (joint with Jack Huizenga) (pdf) Preliminary version, comments and corrections welcome.
Extremal higher codimension cycles on moduli spaces of curves (joint with Dawei Chen) (pdf) Preliminary version, comments and corrections welcome.
Dense PGL-orbits in products of Grassmannians (joint with Majid Hadian and Dmitry Zakharov) (pdf) Preliminary version, comments and corrections welcome.
The effective cone of the moduli space of sheaves on the plane (joint with Jack Huizenga and Matthew Woolf) (pdf) Preliminary version, comments and corrections welcome.
Oberwolfach abstract on the subject (pdf)
Eckardt loci on hypersurfaces (joint with Artie Prendergast-Smith) (pdf) To appear in Communications in Algebra.
Interpolation, Bridgeland stability and monomial schemes in the plane (joint with Jack Huizenga) (pdf) Journal de Mathematiques pures et appliquees 102 (2014), 930--971.
Extremal effective divisors on the moduli space of n-pointed genus one curves (joint with Dawei Chen) (pdf) Mathematische Annalen, 359 no. 3 (2014), 891--908.
Flexibility of Schubert classes (joint with Colleen Robles) (pdf) Differential Geometry and its applications, 31 no. 6 (2013), 759--774.
Fano manifolds of index n-1 and the cone conjecture (joint with Artie Prendegast-Smith) (pdf) International Mathematics Research Notices, Volume 2014, no. 9 (2014), 2401--2439.
Symplectic retriction varieties and geometric branching rules II. Revised version: (pdf) old file: (pdf) Journal of Combinatorial Theory Series A, volume 125 (2014), 47--97.
The birational geometry of the Hilbert scheme of points on surfaces. (pdf) (joint with Aaron Bertram). Birational geometry, rational curves and arithmetic, Simons Symposia, Springer 2013, 15--55.
The minimal model program for the Hilbert scheme of points on the plane and Bridgeland stability. (pdf) (joint with Daniele Arcara, Aaron Bertram and Jack Huizenga) Advances in Mathematics, volume 235 (2013), 580--626.
Rigidity of Schubert classes in orthogonal Grassmannians. (pdf) Israel Journal of Mathematics, vol. 200 (2014), 85--126.
Surfaces of low degree containing a canonical curve. (pdf) Computational Algebraic and Analytic Geometry, Contemporary Mathematics, 572, 2012.
Parameter spaces of Schubert varieties in hyperplane sections of Grassmannians (with my student Richard Abdelkerim, this is part of his thesis) (pdf) Journal of Pure and Applied Algebra
vol. 216 (2012), 800--810.
Singularities of generalized Richardson varieties (joint with Sara Billey) (pdf ). Communications in Algebra. 40:4, 1466--1495.
Rigid and non-smoothable Schubert classes (pdf ). Journal of Differential Geometry vol. 87, no. 3 (2011), 493--514.
Towards Mori's program for the moduli space of stable maps (joint with Dawei Chen, with an appendix by Charley Crissman) (pdf). American Journal of Mathematics vol. 133 no.5 (2011), 1389--1419.
Stable base locus decompositions of Kontsevich moduli spaces (joint with Dawei Chen) (pdf). Michigan Mathematical Journal, vol. 59, no. 2 (2010), 435--466.
Hilbert scheme of a pair of codimension two linear subspaces (joint with Dawei Chen and Scott Nollet) (pdf). Communications in Algebra vol. 39 no.8 (2011), 3021--3043.
Rational curves on smooth cubic hypersurfaces (joint with Jason Starr) (pdf). International Mathematics Research Notices Article RNP102 (2009), 16 pages, doi:10.1093/imrn/rnp102.
Restriction varieties and geometric branching rules. (pdf). Advances in Mathematics. vol. 228 no. 4 (2011), 2441--2502.
The quantum cohomology of flag varieties and the periodicity of the Schubert structure constants. (pdf) Mathematische Annalen vol. 346 no. 2 (2010), 419--447.
A Littlewood-Richardson rule for partial flag varieties. (pdf). Currently under revision. This is a preliminary version of a Littlewood-Richardson rule for arbitrary partial flag varieties. Any comments, corrections and suggestions are welcome. GALLERY (html)
A Littlewood-Richardson rule for two-step flag varieties (pdf). For examples see Gallery (html). Old version is available here: (pdf).
Inventiones Mathematicae volume 176, no 2 (2009) p. 325--395 DOI: 10.1007/s00222-008-0165-3
Geometric positivity in the cohomology of homogeneous
spaces and generalized Schubert calculus (joint with Ravi Vakil) (pdf). Algebraic Geometry, Seattle 2005 volume 1, p. 77--124.
The cohomology of the space of k-planes on
quadrics. Coming soon
Divisors on the space of maps to Grassmannians (joint with
Jason Starr). (pdf). International Mathematics Research Notices, vol. 2006, Article ID 35273, 25 pages, 2006.
The effective cone of the Kontsevich moduli space (joint
with Joe Harris and Jason Starr). (pdf). Canadian Mathematical Bulletin. vol. 51 no. 4 (2008), pages 519-534.
The ample cone of the Kontsevich moduli space (joint with Joe
Harris and Jason Starr) (pdf).
Canadian Journal of Mathematics. vol. 61 no. 1 (2009), pages 109-123.
Gromov-Witten invariants of jumping curves (pdf). Transactions of the American Mathematical Society. 360 (2008), p. 989-1004.
Degenerations of surface scrolls and Gromov-Witten invariants of
Journal of Algebraic Geometry. 15 (2006), p. 223-284.
The enumerative geometry of Del Pezzo surfaces via degenerations
Journal of Mathematics. vol. 128 no. 3 (2006), p. 751-786.
The arithmetic and the geometry of Kobayashi hyperbolicity (pdf). Snowbird lectures in algebraic geometry. Contemporary Mathematics, vol 388 (2005) p. 77-88.
A first glimpse at the minimal model program (pdf). (with 8 coauthors) Snowbird lectures in algebraic geometry. Contemporary
Mathematics, vol 388 (2005) p. 17-42.
Degenerations of scrolls and Del Pezzo surfaces and applications
to enumerative geometry, Thesis, Harvard University, 2004.